Does taking antibiotics make you tired?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MelaB
New Member


Date Joined Aug 2009
Total Posts : 13
   Posted 8/27/2009 6:08 AM (GMT -7)   
I have been bitten on the leg, had a bull's eye rash and started the treatment 3 days later. But I've been tired ever since.
Now I am almost finished with my 30 day prescription of Doxy & Cefdinir but I am just still sooo tired. I spend most of my time resting and when I do go out and stay busy for a long time, I need time the next day to recover.
 
I am 30 year old and I am just curious to see if it is just a side effect of antibiotics or if it is Lyme? Is this going to stop once I am off abx?
 
Thanks,
Mela
 
 

tpup
New Member


Date Joined Jul 2009
Total Posts : 16
   Posted 8/27/2009 9:20 AM (GMT -7)   
Not sure if Doxy causes fatigue (I was on Ceftin) but my main symptom with Lyme was/is extreme fatigue. Hope you feel better soon.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, November 23, 2014 6:56 PM (GMT -7)
There are a total of 2,276,318 posts in 253,005 threads.
View Active Threads


Who's Online
This forum has 158709 registered members. Please welcome our newest member, Flametiger.
372 Guest(s), 21 Registered Member(s) are currently online.  Details
07vNH, Hawaii-Guy, Utahgal, Dixie6, Fit2Btied, John T, The Mayor, Flametiger, Tudpock18, Purgatory, Dewayne, churey360, Big Mac, Kurrykid, Chrissysoul, Sibby, Mister Mike, Louise74, (Seashell), FaithAlways, Cornell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer